Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 162, NWS Tallahassee, FL

May 15, 2006Jackson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 15, 2006, 12:55 AM CDT for Jackson County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2006, 12:55 AM CDT (05:55 UTC)
Expired
May 15, 2006, 1:30 AM CDT
In force
35 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Jackson County, FL

The radar

The Eglin Afb radar (KEVX), 81 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 1:02 AM CDTHAIL 0.883 Ese Marianna, FLHAIL FELL ON DEPUTYS VEHICLE WHILE TRAVELING E ON HWY 90.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 150555
SVRTAE
FLC063-150630-
/O.NEW.KTAE.SV.W.0162.060515T0555Z-060515T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1255 AM CDT MON MAY 15 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN THE PANHANDLE OF FLORIDA   
  THIS INCLUDES THE CITY OF MARIANNA

* UNTIL 130 AM CDT

* AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARIANNA...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DELLWOOD...CYPRESS AND TWO EGG BY 105 AM CDT...
  GRAND RIDGE BY 110 AM CDT...
  SNEADS BY 120 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3090 8531 3072 8534 3064 8491 3072 8488
      3086 8495

$$

18-WOOL
1 follow-up statement
000 
WWUS52 KTAE 150631
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 AM EDT MON MAY 15 2006

FLC063-150640-
/O.EXP.KTAE.SV.W.0162.000000T0000Z-060515T0630Z/
JACKSON FL-
130 AM CDT MON MAY 15 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON COUNTY EXPIRED
AT 130 AM CDT...

NICKEL SIZE HAIL WAS REPORTED JUST EAST OF MARIANNA ON HIGHWAY 90 
FROM THIS STORM...BUT THE STORM HAS NOW MOVED EAST INTO GEORGIA..

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
8 5 0 9 4 2 8 8 3 3 TO REPORT SEVERE WEATHER.

LAT...LON 3090 8531 3072 8534 3064 8491 3072 8488
      3086 8495

$$

18-WOOL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 8:05 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, May 14, 8:05 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 PM EDT SUN MAY 14 2006

.UPDATE...LATEST WATER VAPOR IMAGERY SHOWS MID/UPPER LOW SPINNING
OVER THE OH VALLEY THIS EVENING. WEAK DISTURBANCES ALOFT CONTINUE TO
ROTATE AROUND THE LOW CENTER INTO THE GULF COAST AND SRN ATLANTIC
STATES. A SLOW-MOVING COLD FRONT EXTENDS FROM NERN NC SWWD ACROSS
CNTRL GA/AL INTO ERN TX. SCATTERED STRONG/SEVERE TSTMS DEVELOPED
ALONG OLD OUTFLOW BOUNDARY FROM EARLIER MCS OVER CNTRL/SRN AL AND
MOVED EWD INTO SW/SCNTRL GA DURING THE LATE AFTN AND EARLY
EVENING...PROMPTING ISSUANCE OF A SVR TSTM WATCH FOR OUR MOST OF OUR
GA COUNTIES. STEEP LAPSE RATES AND COLD TEMPS ALOFT (LOW WET BULB
ZERO HEIGHTS) COMBINED WITH DEEP LAYER SHEAR SUPPORTED HAIL
PRODUCING TSTMS...WITH SEVERAL REPORTS OF NICKEL TO QUARTER SIZE
HAIL NEAR ALBANY AND PENNY SIZE HAIL AT MYSTIC GA. THERE WAS A
REPORT OF WIND DAMAGE TO A FEW TREES IN CLAY COUNTY GA. PER RADAR
TRENDS...THE SVR WX THREAT APPEARS TO HAVE DIMINISHED OWING TO LOSS
OF DAYTIME HEATING...BUT WILL CONTINUE TO MONITOR TSTMS OVER SRN GA.
WILL CONTINUE CURRENT FCST UNTIL THE WATCH EXPIRES OR IS CANCELLED.

&&

.MARINE...SWLY WINDS VARY FROM 10-15 KTS AND SEAS ARE 2 FT OR LESS.
MODELS CONSISTENT WITH GRADUAL VEERING OF WINDS FROM WEST TO EAST
OVERNIGHT AS THE COLD FRONT SINKS SEWD TOWARD THE COASTAL
WATERS...AND THEN SHIFT TO OFFSHORE AFTER FROPA.

&&

.AVIATION...VFR CONDITIONS FCST AT THE TAF SITES FOR THE NEXT 24
HRS. SCT SHRA/TS WILL DEVELOP LATER TONIGHT AND GRADUALLY SPREAD
FROM NW TO SE ACROSS THE TERMINALS THROUGH MONDAY. PCPN WILL END AT
ABY...DHN AND PFN BY NOON AND CONTINUE INTO THE AFTN HRS AT TLH AND
VLD. REDUCED CIGS AND VSBYS AS WELL AS CONVECTIVE GUSTS TO 25 KTS
POSSIBLE WITH THE STRONGER TSRA.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

JAMSKI/MROCZKA
Hazardous weather outlook, May 14, 4:11 AM CDT, 20 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EDT SUN MAY 14 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-151045-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
411 AM CDT SUN MAY 14 2006 /511 AM EDT SUN MAY 14 2006/

...SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT OVER SOUTHEAST
ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE EASTERN FLORIDA
PANHANDLE AND BIG BEND...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE ADJACENT GULF OF
MEXICO WATERS.

.DAY ONE...TODAY AND TONIGHT.
THE STORM PREDICTION CENTER INDICATES A SLIGHT RISK FOR SEVERE
STORMS TODAY AND TONIGHT OVER THE ENTIRE TRI-STATE REGION. SHOWERS
AND THUNDERSTORMS WILL BE INCREASING IN COVERAGE AHEAD OF AN
APPROACHING COLD FRONT. SOME OF THE STORMS MAY BECOME SEVERE THIS
AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS PRODUCING LARGE
HAIL AND DAMAGING WIND GUSTS. THERE IS ALSO A MODERATE RISK OF RIP
CURRENTS TODAY ALONG THE FLORIDA PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COLD FRONT
WILL SWEEP ACROSS THE AREA ON MONDAY WITH SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS. ALTHOUGH A THUNDERSTORM OR TWO MAY
BECOME SEVERE...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AGAIN ON
MONDAY ALONG THE FLORIDA PANHANDLE BEACHES. HAZARDOUS WEATHER IS
NOT EXPECTED FOR THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. SPOTTERS SHOULD BE
CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A SEVERE THUNDERSTORM
OR TORNADO WATCH OR WARNING FOR OUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEB SITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BARRY

In the hours before

Special weather statement, May 14, 7:53 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
853 PM EDT SUN MAY 14 2006

GAZ148-161-150130-
BERRIEN-LANIER-
853 PM EDT SUN MAY 14 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN AND LANIER
COUNTIES...

* UNTIL 930 PM EDT

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER STRONG THUNDERSTORM 6 MILES NORTHEAST OF RAY CITY...OR 7
MILES SOUTHEAST OF NASHVILLE...MOVING EAST AT 10 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

14-MROCZKA
Special weather statement, May 14, 7:53 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
853 PM EDT SUN MAY 14 2006

GAZ148-161-150130-
BERRIEN-LANIER-
853 PM EDT SUN MAY 14 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN AND LANIER
COUNTIES...

* UNTIL 930 PM EDT

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES NORTHEAST OF RAY CITY...OR 7
MILES SOUTHEAST OF NASHVILLE...MOVING EAST AT 10 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

14-MROCZKA
Special weather statement, May 14, 8:55 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 PM EDT SUN MAY 14 2006

ALZ067-150230-
HENRY-
855 PM CDT SUN MAY 14 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HENRY COUNTY...

* UNTIL 930 PM CDT

AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF HEADLAND...MOVING EAST AT 20
MPH.

SMALL HAIL...AND WINDS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

14-MROCZKA
Special weather statement, May 14, 11:08 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1208 AM EDT MON MAY 15 2006

FLZ007-150445-
INLAND WALTON-
1108 PM CDT SUN MAY 14 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY...

* UNTIL 1145 PM CDT

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SVEA...OR 17 MILES NORTHEAST
OF CRESTVIEW...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT LIGHTNING. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

18-WOOL
Special weather statement, May 14, 11:39 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1239 AM EDT MON MAY 15 2006

ALZ068-069-FLZ007>011-150530-
COASTAL WALTON-GENEVA-HOLMES-HOUSTON-INLAND
WALTON-JACKSON-WASHINGTON-
1139 PM CDT SUN MAY 14 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR EASTERN GENEVA...HOLMES...
SOUTHWEST HOUSTON...NORTHWEST JACKSON...WALTON AND WASHINGTON
COUNTIES...

* UNTIL 1230 AM CDT

AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
SLOCOMB TO 9 MILES SOUTHWEST OF GENEVA TO 9 MILES EAST OF DORCAS...OR
ALONG A LINE EXTENDING FROM 15 MILES EAST OF GENEVA TO 9 MILES
SOUTHWEST OF GENEVA TO 10 MILES NORTHWEST OF DE FUNIAK SPRINGS...
MOVING SOUTHEAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  DE FUNIAK SPRINGS BY 1150 PM CDT.
  BONIFAY BY 1210 AM CDT.
  CHIPLEY BY 1220 AM CDT.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE ALSO PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ALSO NEARLY
CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

18-WOOL
Special weather statement, May 15, 12:28 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
128 AM EDT MON MAY 15 2006

FLZ007>011-150615-
COASTAL WALTON-HOLMES-INLAND WALTON-JACKSON-WASHINGTON-
1228 AM CDT MON MAY 15 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES...JACKSON...WALTON
AND WASHINGTON COUNTIES...

* UNTIL 115 AM CDT

AT 1220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
MARIANNA TO 8 MILES SOUTHEAST OF DEERLAND...OR ALONG A LINE EXTENDING
FROM 8 MILES NORTH OF MARIANNA TO 13 MILES WEST OF DE FUNIAK
SPRINGS...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS WILL BE NEAR...
  CHIPLEY BY 1240 AM CDT.
  MARIANNA BY 100 AM CDT.
  VERNON BY 115 AM CDT.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:26 AM CDTSpecial Marine WarningTAE94 min
May 15, 2:51 AM CDTSpecial Marine WarningTAE114 min
May 15, 4:51 AM CDTSpecial Marine WarningTAE114 min
May 15, 1:54 PM CDTRed Flag WarningTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more25 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.